WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM/8.0MM PROTECTION SLEEVE 188MM FOR ASLS; SURGICAL, MISC, ORTHO, INSTRUMENT
Back to Search Results |
| Model Number |
03.025.040 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6), 2020, the long 4.2 drill going through the distal sleeve through the targeting guide got stuck halfway through the screw hole in the 11mm short nail.They checked the trajectories of the nail on the jig prior to inserting in the femoral canal and everything seemed fine.After the case, the surgeon felt that the distal targeting sleeves and the distal screw targeting jig might be worn or out of adjustment.It is unknown if there was a surgical delay.The patient was stable after the procedure.The procedure was successfully completed, able to use equipment in question to finish case.This complaint involves five (5) devices.This report is for one (1) 11.0mm/8.0mm protection sleeve 188mm for asls.This report is 3 of 5 for (b)(4).This complaint involves five (5).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Concomitant device reported: aiming arm locking device (part number: 03.037.015, lot number: 9501063, quantity: 1).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation flow: device interaction/functional.Visual inspection: the 11.0mm/8.0mm protection sleeve 188mm for asls (p/n: 03.025.040, lot number: 9518224) was received at us cq on 05/18/2020.Visual inspection of the returned device showed no physical damage issues.Functional test: a functional assessment was not performed due to all applicable mating component(s) not being returned.Can the complaint be replicated with the return device? unable to perform.Document/specification review: no design issues or discrepancies were identified.Also a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Complaint confirmed? no.Investigation conclusion: this complaint was unable to be confirmed.No physical damage was observed on the device.We can't also confirm the misalignment and worn condition reported as the complaint was not able to be replicated and not all mating devices were returned no root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part: 03.025.040, lot: 9518224, manufacturing site: hägendorf, release to warehouse date: jul.17, 2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.